Ive started taking Propranolol 10mg tablets 3 times a day and wondered if I was still able to drink alcohol?
That's really a question you should ask your doctor. Sometimes it's ok to have A drink, but not (for lack of a better phrase) go out drinking. But only your doctor can answer your question.
Hi, the Drugs.com interaction checker says this:
Propranolol and ethanol may have additive effects in lowering your blood pressure. You may experience headache, dizziness, lightheadedness, fainting, and/or changes in pulse or heart rate. These side effects are most likely to be seen at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Let your doctor know if you develop these symptoms and they do not go away after a few days or they become troublesome. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Propranolol - I am trying to give up alcohol but get a the shakes&already suffer from anxiety. Is it
Updated 27 Mar 2012 • 1 answer
Updated 22 Feb 2017 • 4 answers
Updated 24 Jul 2016 • 1 answer
Updated 21 Jul 2018 • 2 answers
Updated 16 Oct 2018 • 1 answer